# SDR REXA2021041600244

- Difficulty date: April 9, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Damaged
- Location: Bs 310 S19-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF NEW FS 310 FRAME THE SECTOR @ STR 19R-28R HAS ONE FASTENER WITH LOW ED.   REPAIRED IAW ENDEAVOR EA CRJ 953-11361 REV A.
